# SDR DALA2024111110829

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 76,173 hours, 9,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 4305
- Condition: No Test
- Location: Zone 200
- Part time: 84,852 hours, 11,340 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3320 DURING THE CIDS1 EPSU SYS TEST FOUND EPSU (15WL) DOOR 3 HAS A CLASS 1 FAULT. CORRECTIVE ACTION: R/R EPSU (15WL) PER A330 AMM 33-51-38. (0654352)
